# SDR 07FDEA04725

- Difficulty date: November 6, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 81,273 hours, 21,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 607158
- Condition: Gouged
- Location: Bs 1079-1099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK HAS GOUGED AREA AT F/S 1079-1099 LBL 48 REMOVED AND REPLACED SEAT TRACK SECTION IAW SRM 53-70-00 FIG1 SHEET 1.
